MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB+; CATHETER INTRAVASCULAR THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB+; CATHETER INTRAVASCULAR THERAP
Catalog Number AK-45703-P1A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "said guidewire was kinked when taken out of the tray before insertion." there was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire and one lidstock for analysis.Signs of use in the form of biological material were observed.Visual analysis revealed one kink towards the proximal end of the guidewire.Microscopic examination confirmed the distal and proximal welds were spherical and intact.The kink in the guidewire was located 146 mm from the proximal end.The overall guidewire length measured 602 mm, which is within the specification limits of 596 mm - 604 mm per the guidewire product drawing.The guidewire outer diameter measured.800 mm, which is within the specification limits of 0.788 mm - 0.826 mm per the guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu) which instructs the user to "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guidewire was advanced through a lab inventory arrow raulerson syringe (ars) with and without a lab inventory 18 ga introducer needle attached.The undamaged portion of the guidewire passed with no resistance.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user , "warning: do not apply undue force on guidewire to reduce risk of possible breakage." the report of a damaged guidewire was confirmed through visual examination of the returned sample.One kink was observed towards the proximal end of the guidewire.The guidewire passed all relevant dimensional and functional requirements.A device history record review was performed with no relevant findings.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB+
Common Device Name
CATHETER INTRAVASCULAR THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23391660
Report Number9680794-2025-00865
Device Sequence Number10179169
Product Code FOZ
UDI-Device Identifier50801902114803
UDI-Public(01)50801902114803(11)250507(17)260531(10)33F25C0341(21)
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Catalogue NumberAK-45703-P1A
Device Lot Number33F25C0341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown